# SDR SWAA2021040758748

- Difficulty date: March 25, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR PAN ASSY CRACKED AND BENT IN SEVERAL PLACES ASSY # 411A2119-174A / REMOVED & REPLACED R2 DOOR PAN ASSY PER B737 AMM 52-41-31-400-802.
